Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Abdominal hysterectomy, endometriosis and adhesions, rash on body, Monistat, Lotrimin, Gold Bond, and Benadryl,

It has been 11 days after my abdominal total hysterectomy due to endometriosis and adhesions. I had a little rash on my buttocks and upper, inside right thigh before leaving the hospital on March 16th. They told me it looked like a heat rash due to wearing a gown and my legs brushing against each other. Yesterday, I got up and saw a rash on my right arm where they took my blood. It is shaped as a circle around the area they used the needle. After showering yesterday, the rash grew to my belly, neck, chest, and right wrist . Today, it has grown a little more and is on my hands in the area where they put the IVs. I have tried Monistat, Lotrimin, Gold Bond, and Benadryl . I went to a Clinical doctor yesterday afternoon. She told me she didn t know but it looked like Scabies; however, she didn t want to give me anything for it at that time. Instead she gave 3 prescriptions and told me to use them each, one at a time to see which helped. But if none worked and I still had it after a week, schedule appointment to come back to see her. My question to you is could it possibly be hives from the surgery. The last day I took my pain med (Vicodin) was March 20th and I got my staples taken out on March 21st.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
It is allergy to some medications
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor